A multiplier theorem for sub-Laplacians with drift on Lie groups

Alessio Martini, Alessandro Ottazzi, Maria Vallarino

Research output: Contribution to journalArticlepeer-review

256 Downloads (Pure)


We prove a general multiplier theorem for symmetric leftinvariant sub-Laplacians with drift on non-compact Lie groups. This considerably improves and extends a result by Hebisch, Mauceri, and Meda. Applications include groups of polynomial growth and solvable extensions of stratified groups.
Original languageEnglish
Pages (from-to)1501-1534
Number of pages34
JournalRevista Matematica Iberoamericana
Issue number5
Early online date17 Jun 2019
Publication statusE-pub ahead of print - 17 Jun 2019


  • Spectral multiplier
  • sub-Laplacian
  • Lie group
  • drift
  • Hardy space


Dive into the research topics of 'A multiplier theorem for sub-Laplacians with drift on Lie groups'. Together they form a unique fingerprint.

Cite this